# SDR F3LA200000248

- Difficulty date: October 3, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 23,039 hours, 27,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON STR 21-R, STA 847 TO 867, AND CORROSION ON INTERCOSTAL BETWEEN STR 21-R AND 22-R, STA 847 TO 867.  MAINTENANCE REMOVED DAMAGED STRINGER AND INTERCOSTAL, FABRICATED REPLACEMENT PARTS AND INSTALLED PER SRM 53-10-2 AND 53-10-3.
